# SDR DXTA2021111051590

- Difficulty date: November 8, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N371QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500279
- Aircraft time: 5,272 hours, 4,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: EXTERIOR AND INTERIOR EMERGENCY LIGHTING DOES NOT WORK WHEN ON GROUND POWER OR BATTERY.  IN OFF POSITION EMERGENCY LIGHTING NOT ARMED CAS MESSAGE ILLUMINATES, IN ARM POSITION EMERGENCY LIGHT INTERIOR LIGHTS BLINK FOR ONE SECOND, IN THE ON POSITION INTERIOR AND EXTERIOR EMERGENCY LIGHTS DO NOT WORK // SIGNOFF // REMOVED AND REPLACED FORWARD AND AFT EMERGENCY BATTERY PACKS WITH NEW UNITS. REMOVED AND REPLACED RH ELECTRONIC INTERFACE MODULE WITH A NEW UNIT. PERFORMED REQUIRED OPS CHECKS. WORK DONE IAW EMBRAER PHENOM 300 AMM, CHAPTERS 31-41-09 AND 33-52-01. BATTERY BACKS REMOVED AND INSTALLED PNS ARE 7450LS-00. FORWARD PACK SN OFF 001558, SN ON 005748. AFT BATTERY BACK SN OFF 005554, SN ON 005815. MODULE PN ON/OFF MD18-1, SN OFF D14-10064, SN ON E19-11768.
